# SDR DALA2023072806121

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 DETERIORATED PASSENGER CREW DOOR 842 ROLLER FWD AND AFT POSITION ON LOWER SIDE OF THE DOOR AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER CREW DOOR 842 ROLLER FWD AND AFT POSITION ON LOWER SIDE OF THE DOOR AS PER A320 FAM AMM 52-13-31-000-002-A. (2887666)
